Doctor insights on:
Can You Die From Diphenhydramine Overdose
Unfortunately Yes: The medical literature is filled with cases of deaths related to overdose using diphenhydramine. Normally this over-the-counter agent is very safe when used as prescribed to treat allergic reactions, cold and flu like symptoms, insomnia, and motion sickness. Considerable overdosage can lead to cardiac arrest, serious ventricular dysrhythmias, coma, and death. ...Read moreSee 1 more doctor answer
An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Overdose sx's can include: "Inability to urinate, Blurred vision, Dry mouth, Enlarged pupils, Very dry eyes, Ringing in the ears, Low blood pressure, Rapid heartbeat, Agitation, Confusion, Convulsions (seizures), Delirium, Depression, Drowsiness, Hallucinations, Increased ...Read more
Yes: Ultimately, you could die from sudafed overdose. It is important to take sudafed, or any other medication as directed. If your symptoms are not improving in the expected timeframe, get your doctor to re-evaluate you, and adjust or add medications/ treatment. ...Read moreSee 1 more doctor answer
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic. ...Read moreSee 1 more doctor answer
WHY ARE YOU ASKING: If you are allergic to a medication sure. I keep wondering why there are all these questions about dying from antibiotics. Hopefully your dr knows to write appropiate instructions on the rx. If you have trouble undersatnding, tell your dr. If youre wondering aboutgetting high on antibiotics - it's pretty silly. ...Read more
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can you die from vitamin c overdose?
- Can you die from anticholinergic overdose?
- Can you die from acetaminophen overdose?
- Ask a doctor a question free online
- Can you die from beta blocker overdose?
- Die diphenhydramine overdose
- Can you die if you overdose on advil?
- Can i die from acetaminophen overdose if i ignore it?
- Talk to a pharmacologist online for free